Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 60, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 19, 2013, 7:09 PM CDT for Newton County, Missouri. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 7:09 PM CDT (00:09 UTC)
- Expired
- May 19, 2013, 7:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Newton County, MO
The radar
The Springfield radar (KSGF), 90 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 7:32 PM CDT | HAIL 0.5 | Neosho, MO | RELAYED BY MEDIA. |
| May 19, 7:32 PM CDT | HAIL 0.75 | Neosho, MO | RELAYED BY MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 6:25 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 970 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 1767 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
978
WUUS53 KSGF 200009
SVRSGF
MOC145-200045-
/O.NEW.KSGF.SV.W.0060.130520T0009Z-130520T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
709 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NEWTON COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 745 PM CDT
* AT 708 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES
SOUTHWEST OF NEOSHO...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DIAMOND...GRANBY AND NEOSHO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3676 9451 3677 9452 3687 9454 3706 9433
3705 9408 3704 9406 3689 9406 3682 9414
3675 9433
TIME...MOT...LOC 0009Z 224DEG 47KT 3685 9440
HAIL...1.00IN
WIND...60MPH
$$
CRAMER2 follow-up statements
825
WWUS53 KSGF 200024
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT SUN MAY 19 2013
MOC145-200045-
/O.CON.KSGF.SV.W.0060.000000T0000Z-130520T0045Z/
NEWTON MO-
724 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN NEWTON
COUNTY UNTIL 745 PM CDT...
AT 722 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM DIAMOND TO NEOSHO...AND MOVING NORTHEAST AT 50
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DIAMOND...GRANBY AND NEOSHO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3680 9444 3683 9446 3687 9441 3694 9437
3706 9433 3705 9408 3704 9406 3689 9406
3682 9414 3677 9428 3677 9438
TIME...MOT...LOC 0024Z 229DEG 44KT 3706 9425 3683 9437
HAIL...1.00IN
WIND...60MPH
$$
CRAMER542
WWUS53 KSGF 200043
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
743 PM CDT SUN MAY 19 2013
MOC145-200053-
/O.EXP.KSGF.SV.W.0060.000000T0000Z-130520T0045Z/
NEWTON MO-
743 PM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NEWTON COUNTY WILL
EXPIRE AT 745 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3680 9444 3683 9446 3687 9441 3694 9437
3706 9433 3705 9408 3704 9406 3689 9406
3682 9414 3677 9428 3677 9438
TIME...MOT...LOC 0043Z 229DEG 44KT 3707 9409 3684 9421
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:59 PM CDT, 10 minutes earlier.
Area forecast discussion, May 19, 6:59 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 659 PM CDT SUN MAY 19 2013 ...UPDATED MESOSCALE AND AVIATION DISCUSSIONS... .MESOSCALE DISCUSSION... ISSUED AT 639 PM CDT SUN MAY 19 2013 THE SOUTHEAST KANSAS AND WESTERN MISSOURI AIRMASS CONTINUES TO BECOME MORE CONDUCIVE FOR SEVERE THUNDERSTORMS OVER THE NEXT SEVERAL HOURS. WARM SECTOR CONVECTION NEAR THE KANSAS AND MISSOURI STATE LINE IS SHOWING SIGNS OF BECOMING MORE ROOTED WITHIN THE BOUNDARY LAYER. THIS WILL CAUSE UPDRAFTS TO STRENGTHEN WITH TIME...FACILITATING THE RISK FOR LARGE HAIL AND DAMAGING WIND GUSTS. 18Z NAM ANALYSIS SUGGESTS AN UPTICK IN LOW LEVEL CAPE OVER THIS REGION. THIS IN CONJUNCTION WITH AN UPTICK IN LOW LEVEL SHEAR IN RESPONSE TO A DEVELOPING LOW LEVEL JET...A TORNADO RISK WILL INCREASE FROM NOW THROUGH ABOUT MIDNIGHT. THE 00Z RAOB IS JUST IN THROUGH 400MB...AND IT MEASURED IMPRESSIVE LAPSE RATES ABOVE 800...GIVING THE OVERALL AIRMASS A DECENT NORMALIZED (FAT) CAPE WITHIN THE HAIL GROWTH ZONE. HAIL LARGER THAN GOLF BALLS ARE A GOOD BET WITH ANY ORGANIZED UPDRAFTS. ONE NEGATIVE WITH THE SOUNDING...WAS THE AMOUNT OF MIXED LAYER INHIBITION MEASURED...WHICH WAS 229 J/KG. THESE VALUES ARE LESS OUT WEST TOWARD THE KANSAS BORDER...ACCORDING TO SHORT TERM MODEL GUIDANCE...AND AS SUGGESTED BY DEEPENING CONVECTION. AND FINALLY...THE 00Z HODOGRAPH IS QUITE CURVED...WITH ESTIMATED CRITICAL ANGLES OF AROUND 80 TO 90 DEGREES...WHICH IS FAVORABLE FOR STREAMWISE VORTICITY INGESTION NEEDED FOR TORNADOES. && .SHORT TERM...(TONIGHT THROUGH TUESDAY) ISSUED AT 345 PM CDT SUN MAY 19 2013 THE POTENTIAL FOR MULTIPLE SEVERE WEATHER EVENTS CONTINUE TO TAKE SHAPE FOR LATE THIS AFTERNOON THROUGH TUESDAY WITH THE POTENTIAL FOR SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES...AND FLOODING. ON MONDAY...THE UPPER TROUGH WILL SHIFT INTO THE NORTHERN PLAINS WHICH WILL MAINTAIN A BELT OF WESTERLIES ACROSS THE REGION. THE ASSOCIATED COLD FRONT WILL SAG SOUTHWARD INTO THE REGION AND BECOME ORIENTED PARALLEL WITH THE FLOW ALOFT. IT APPEARS THAT MORE THAN AMPLE INSTABILITY AND DEEP LAYER SHEER WILL BE IN PLACE TO SUPPORT STRONG TO SEVERE STORMS ESPECIALLY MONDAY EVENING AS A JET STREAK COMES ACROSS EASTERN KANSAS AND WESTERN MISSOURI. THE RISK FOR SEVERE WILL INCREASE IF SUBSTANTIAL CLEARING AND SUBSEQUENT DESTABILIZATION OCCURS. PROGGED SHEAR PROFILES SUGGEST THE POTENTIAL FOR SUPERCELLS AS WELL AS TRAINING CELLS. THIS COULD LEAD TO A PROLONGED SEVERE WEATHER EVENT FROM MONDAY AFTERNOON THROUGH MONDAY NIGHT. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE MONDAY AFTERNOON INTO MONDAY NIGHT INCLUDING TORNADOES. THE RISK FOR SEVERE STORMS WILL BE ENHANCED ALONG AND JUST OF THE SAGGING FRONT FROM SOUTHEASTERN KANSAS INTO SOUTHWESTERN MISSOURI. IN ADDITION A RICH SUPPLY OF MOISTURE WILL INTERACT WITH THE FRONT TO SUPPORT TORRENTIAL RATES. GIVEN THE ORIENTATION OF THE FRONT INTERACTING WITH A LOW LEVEL JET...AND THE POTENTIAL FOR TRAINING STORMS THE RISK FOR FLOODING WILL INCREASE MONDAY AFTERNOON INTO MONDAY NIGHT. THE NEED FOR A FLASH FLOOD WATCH WILL BE CLOSELY MONITORED TONIGHT THROUGH MONDAY. ON TUESDAY...MODELS DIFFER ON THE TIMING OF THE FRONTAL PASSAGE AS THE PRIMARY TROUGH AXIS SWINGS EAST BUT IT APPEARS THAT CONVECTION WILL REDEVELOP ACROSS MUCH OF THE AREA. THE RISK FOR SEVERE STORMS WILL CONTINUE ESPECIALLY IF ANY CLEARING CAN TAKE PLACE. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) ISSUED AT 345 PM CDT SUN MAY 19 2013 FOR THE REMAINDER OF NEXT WEEK...UPPER LEVEL RIDGING WILL GRADUALLY BUILD INTO THE REGION AS THE TROUGH SHIFTS TO THE EAST. MODELS CONTINUE SUGGEST PERIODIC CHANCES OF CONVECTION AS MINOR DISTURBANCES COME OVER THE RIDGE BUT DETAILS ON TIMING AND COVERAGE ARE UNCERTAIN. OTHERWISE SEASONABLY WARM WEATHER IS EXPECTED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 659 PM CDT SUN MAY 19 2013 PRIMARY FORECAST CHALLENGE WILL CONTINUE TO BE THE POTENTIAL FOR SEVERE THUNDERSTORMS. SHOWERS AND STORMS CONTINUE TO BLOSSOM ACROSS WESTERN MISSOURI AND THIS ACTIVITY WILL POSE A RISK OF LIGHTNING AND A ISOLATED RISK FOR WIND/HAIL. MORE SUBSTANTIAL THUNDERSTORMS (BOTH LINEAR AND CELLULAR) ARE DEVELOPING ACROSS KANSAS AND OKLAHOMA RESPECTIVELY. THIS ACTIVITY WILL MOVE INTO THE REGION BETWEEN 02Z-06Z. THIS WILL POSE A RISK OF LARGE HAIL AND STRONG WINDS. THE EVOLUTION OF SHOWERS AND STORMS HEADING INTO THE OVERNIGHT REMAINS IN QUESTION. AT THIS POINT IT APPEARS THAT SHOWERS AND STORMS MAY LINGER AND PERSIST ACROSS CENTRAL MISSOURI MUCH OF THE NIGHT...JUST NORTH OF THE AERODROMES. WILL NEED TO CLOSELY MONITOR JUST EXACTLY WHERE THIS AXIS OF SHOWERS AND STORMS WILL SET UP AND FURTHER FORECAST REFINEMENTS ARE EXPECTED. IN ADDITION TO THE RISKS ASSOCIATED WITH THE STORMS...ENVIRONMENTAL WINDS WILL REMAIN GUSTY AT ALL SITES WITH INCREASING LOW LEVEL WIND SHEAR THIS EVENING INTO THE OVERNIGHT HOURS. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...CRAMER SHORT TERM...FOSTER LONG TERM...FOSTER AVIATION...GAGAN
Hazardous weather outlook, May 19, 3:52 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 352 PM CDT SUN MAY 19 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-202100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 352 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... SOUTHERLY WINDS OF 20 TO 25 MPH WITH GUSTS OVER 30 MPH CAN BE EXPECTED THROUGH LATE THIS AFTERNOON ACROSS WESTERN MISSOURI AND SOUTHEASTERN KANSAS. THE RISK OF STRONG TO SEVERE THUNDERSTORMS WILL OCCUR ACROSS THE OUTLOOK AREA THIS EVENING THEN EXTEND INTO THE OVERNIGHT HOURS AS A STRONG STORM SYSTEM TRACKS INTO THE CENTRAL U.S. STORMS HAVE DEVELOPED AS SUPERCELLS ACROSS CENTRAL KANSAS INTO CENTRAL OKLAHOMA THIS AFTERNOON ALONG AND AHEAD OF A DRY LINE. THESE STORMS WILL MOVE TO THE NORTHEAST. THESE SUPERCELLS WILL DEVELOP INTO A LINE NEAR OR ACROSS PORTIONS OF THE OUTLOOK AREA. STORMS ARE EXPECTED TO MOVE INTO EXTREME SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI TO THE INTERSTATE 49 CORRIDOR BETWEEN 6 AND 9 PM...AND INTO THE MISSOURI OZARKS TO THE HIGHWAY 65 CORRIDOR BETWEEN 9 PM AND MIDNIGHT AS A SQUALL LINE. THE STORMS WILL SPREAD EAST INTO THE REMAINDER OF THE MISSOURI OZARKS OVERNIGHT AND GRADUALLY WEAKEN. ANY SUPERCELLS WILL HAVE THE POTENTIAL TO PRODUCE HAIL TO THE SIZE OF TENNIS BALLS...TORNADOES...AND DAMAGING STRAIGHT LINE WINDS. AS THE STORMS CONGEAL INTO A LINE...DAMAGING STRAIGHT LINE WIND GUSTS UP TO 70 MPH WILL BECOME INCREASINGLY LIKELY. ISOLATED TORNADOES WOULD ALSO REMAIN POSSIBLE EMBEDDED WITHIN THE LINE OF STORMS. ADDITIONALLY...A VERY MOIST AIRMASS OVER THE REGION MAY LEAD TO HEAVY RAINFALL AND FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE RISK OF SEVERE WEATHER AND FLOODING WILL AGAIN OCCUR FROM MONDAY AFTERNOON INTO EARLY TUESDAY MORNING...AND IMPACT THE ENTIRE OUTLOOK AREA. THUNDERSTORMS AND THE POTENTIAL FOR SEVERE WEATHER MAY PERSIST THROUGH THE DAY TUESDAY AS WELL. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE LATER MONDAY INTO EARLY TUESDAY INCLUDING LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH...AND TORNADOES. IN ADDITION...MULTIPLE ROUNDS OF THUNDERSTORMS MAY RESULT IN HEAVY RAINFALL AND FLOODING. A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY BUT SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS EXTREME SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI EARLY THIS EVENING...THEN MAY BE NEEDED ACROSS THE REST OF THE MISSOURI OZARKS LATE THIS EVENING INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 9:41 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 19 more | 12 hr |
| May 19, 10:00 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 60 min |
| May 19, 10:41 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 34 min |
| May 19, 11:33 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 57 min |
| May 20, 12:04 AM CDT | Flash Flood Warning | SGF | Vernon | 9 hr |
| May 20, 12:08 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, St. Clair | 67 min |
| May 20, 12:13 AM CDT | Tornado Warning | SGF | Barton, Dade | 47 min |
| May 20, 12:38 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 52 min |
| May 20, 12:42 AM CDT | Tornado Warning | SGF | Polk | 33 min |
| May 20, 1:17 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas | 43 min |
| May 20, 4:44 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 23 hr |
| May 20, 4:46 AM CDT | Areal Flood Advisory | SGF | Barton, Dade, Jasper | 6 hr |
| May 20, 5:27 AM CDT | River Flood Warning | SGF | Vernon | 3 days |
| May 20, 8:49 AM CDT | River Flood Warning | SGF | Vernon | 4 days |
| May 20, 8:58 AM CDT | Areal Flood Warning | SGF | Vernon | 6 hr |
| May 20, 1:51 PM CDT | Special Weather Statement | SGF | Lawrence | 24 min |
| May 20, 2:35 PM CDT | Special Weather Statement | SGF | Greene | 25 min |
| May 20, 3:09 PM CDT | Special Weather Statement | SGF | Polk | 36 min |
| May 20, 3:11 PM CDT | Special Weather Statement | SGF | Cedar | 34 min |
| May 20, 3:16 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, Polk, St. Clair | 44 min |
| May 20, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 52 min |
| May 20, 4:08 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 52 min |
| May 20, 4:47 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 28 min |
| May 20, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 36 min |
| May 20, 5:40 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 20 min |
| May 20, 5:42 PM CDT | Tornado Warning | SGF | Barton | 33 min |
| May 20, 6:11 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 34 min |
| May 20, 6:14 PM CDT | Tornado Warning | SGF | Barton, Cedar, Dade, Vernon | 46 min |
| May 20, 6:26 PM CDT | Special Weather Statement | SGF | Lawrence | 49 min |
| May 20, 6:26 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 64 min |
| May 20, 6:33 PM CDT | Tornado Warning | SGF | Jasper, Newton | 42 min |
| May 20, 6:43 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 62 min |
| May 20, 6:47 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Dade, Dallas, Hickory, Polk and 1 more | 43 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.